Menopause Community
Feelings of electricl shocks sensation all over body
About This Community:

This patient support community is for discussions relating to menopause, depression, hormone replacement therapy, hot flashes, mood swing, skin changes, and problems with joints/muscle, memory, sex, sleeping, vagina, and weight.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Feelings of electricl shocks sensation all over body

I received my first hormone shot about 4 weeks ago...and strarted with estradiol also at that time...1 mg....ever since that time, I have been having a shock sensation all over my body, and can't pinpoint any particular place or time, just very sporatic and very very bothersome. I have read where hormone levels could possibly cause this?
2 Comments Post a Comment
Blank
Avatar_dr_f_tn
HI,
Any abnormal symptom that occurs after starting a new drug can be attributed to it. However you should consult your Doctor for a general health check up. If necessary, a consultation with a neurologist can be done.
Hope this helps.
Blank
136956_tn?1363091289
I had the same sorts of shocks when I was on the Lupron injections so I want to say it has to do with some hormonal changes but I am no doctor just speaking from experience.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Menopause Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Women's Health Answerers
Avatar_f_tn
Blank
old_before_my_time
Avatar_f_tn
Blank
evewisewoman
Toronto, ON
Avatar_f_tn
Blank
Perak
Mississaug, ON
370181_tn?1408130715
Blank
RubyWitch
Arlington, WA
363281_tn?1353103243
Blank
SassyLassie
Hanmer Springs, New Zealand